1. Home
  2.  » 
  3. Health
  4.  » 
  5. Coronavirus
  6.  » Woman suffers whole body convulsions after taking experimental Moderna COVID-19 vaccine

Natural News – Jan 14, 2021

A woman from Oakland City, Indiana in the United States warned others to not get the experimental Moderna COVID-19 vaccine after she suffered tongue spasms and whole body convulsions. She posted her videos on Facebook where her entire body is seen shaking uncontrollably. The CDC said such side-effects are “mild” and “normal”.

(Article republished from GreatGameIndia.com)

Shawn Skelton, the resident of Oakland City who works for Good Samaritan Home, a nursing home in Evansville claimed she suffered uncontrollable shaking and tongue spasms after taking the experimental Moderna’s COVID-19 vaccine. She and her fiance believe the convulsions could only be a reaction to the shot.

Woman Suffers Whole Body Convulsions After Taking Experimental Moderna COVID-19 Vaccine

In a Facebook post on 8th January 2021, she warned others against considering to get the experimental vaccine shot.

If you are considering the vaccine for covid….. the MODERNA…. I would advise against it! I’m in bad shape! Everyday getting worse and I’m not getting help or answers! I’m scared to death to say the least!

And to find someone willing to attempt to figure this out hasn’t been very successful! I went to 2 hospitals today, walked out of deaconess and went to St Vincent. No answers there either. They say let’s see a neurologist (who knows when they can see me) yesterday my tongue began to spasm and it hasn’t quit.

Today my whole body has been convulsing all day! They sent me home!! I’m posting 2 videos that are quite embarrassing if you know me but I want you to see what’s happening to me!


“Three days later after the Moderna shot, this was the uncontrollable shakes,” Skelton’s fiance, Rich Vidiella, said from her hospital bedside Monday. “If she gets worked up thinking about it, she gets crying. It takes over her body for like a good maybe minute or two, and she’ll start shaking even worse.”

“Nobody wants to point it toward the vaccine,” Vidiella said.

Speaking on the matter Dr. Craig Everett Haseman, a local doctor said, “To cause uncontrollable shaking, you’d have to have something that’s — throughout your whole body, you’d have to have something that affects your brain or your nervous system. It would have to cause some kind of neurological abnormality in the spinal cord or the brain itself.”

Meanwhile, the CDC weighing in on Skelton’s claims said the side effects “tend to be mild to moderate and go away quickly.”

Read more at: GreatGameIndia.com

This is what the Moderna COVID Vax did to a healthy young woman

Jim Crenshaw – Bitchute Jan 14, 2021


BigTech just purged the president of the United States and untold numbers of creators and users. We are working around the clock to keep up, but could do with extra help. Consider a $5 donation today. Thank you – BitChute